Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On convergence of an implicit algorithm for multivalued mappings in banach spaces

Miskolc Mathematical Notes, vol.15, no.2, pp.771-780, 2014 (Journal Indexed in SCI) identifier identifier

On the convergence theorems of an implicit iteration process for asymptotically quasi I-nonexpansive mappings

Hacettepe Journal of Mathematics and Statistics, vol.42, no.6, pp.617-626, 2013 (Journal Indexed in SCI) identifier identifier

Convergence theorems for common fixed points of asymptotically quasi-nonexpansive mappings in convex metric spaces

Applied Mathematics and Computation, vol.218, no.9, pp.4860-4866, 2012 (Journal Indexed in SCI) identifier identifier

Fixed points of multivalued nonexpansive mappings in Banach spaces

FIXED POINT THEORY AND APPLICATIONS, pp.1-9, 2012 (Journal Indexed in SCI) identifier identifier

On strong convergence in real Banach spaces obtained by dropping the Lipshitz condition

APPLIED MATHEMATICS LETTERS, vol.24, no.7, pp.1170-1175, 2011 (Journal Indexed in SCI) identifier identifier

Weak and strong convergence of an implicit iteration process in uniformly convex banach spaces

Numerical Functional Analysis and Optimization, vol.32, no.6, pp.682-694, 2011 (Journal Indexed in SCI) identifier identifier

A one-step iterative process for two multivalued nonexpansive mappings in Banach spaces

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.61, no.10, pp.3172-3178, 2011 (Journal Indexed in SCI) identifier identifier

Approximating common fixed points of asymptotically quasi-nonexpansive mappings by a new iterative process

Arabian Journal for Science and Engineering, vol.36, no.3, pp.393-403, 2011 (Journal Indexed in SCI) identifier identifier

Convergence of an implicit algorithm for two families of nonexpansive mappings

Computers and Mathematics with Applications, vol.59, no.9, pp.3084-3091, 2010 (Journal Indexed in SCI) identifier identifier

STRONG CONVERGENCE OF AN IMPLICIT ITERATION PROCESS FOR TWO ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN BANACH SPACES

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.18, no.2, pp.281-294, 2010 (Journal Indexed in SCI) identifier

A new iterative process for common fixed points of finite families of non-self-asymptotically non-expansive mappings

Nonlinear Analysis, Theory, Methods and Applications, vol.71, pp.991-999, 2009 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Fixed point theorems on b-metric spaces endowed with an arbitrary binary relation

The Aligarh Bulletin of Mathematics (TABMATHS), 2021 (Refereed Journals of Other Institutions)

Fixed Point Theorem for Reich Contraction Mapping in Convex b-Metric Spaces

The Aligarh Bulletin of Mathematics (TABMATHS), 2021 (Refereed Journals of Other Institutions)

SOME FIXED POINT RESULTS IN CONE Ab-METRIC SPACE OVER BANACH ALGEBRAS WITHOUT ASSUMPTION OF NORMALITY

Journal of Advanced Mathematical Studies, 2021 (Refereed Journals of Other Institutions)

On Hardy-Rogers Type Contraction Mappings in Cone A_ {b}-metric spaces

Communications in Nonlinear Analysis, vol.9, no.2, pp.1-16, 2021 (Refereed Journals of Other Institutions)

On new fixed point results for some classes of enriched mappings in n-Banach spaces

Communications in Nonlinear Analysis, vol.9, no.1, pp.1-15, 2021 (Refereed Journals of Other Institutions)

Fixed Point Results for Some Contraction Type Mappings in A-metric spaces

Transylvanian Journal of Mathematics and Mechanics, 2021 (Refereed Journals of Other Institutions)

Some convergence results for monotone nonexpansive mappings in ordered CAT(0) spaces

Acta Mathematica Universitatis Comenianae, vol.90, pp.195-208, 2021 (Journal Indexed in ESCI) identifier identifier

On the Stability and Convergence of Mann Iteration Process in Convex A-Metric Spaces

Transylvanian Journal of Mathematics and Mechanics, 2021 (Refereed Journals of Other Institutions)

Fixed point results for Zamfirescu mappings in A-metric spaces

Turkish Journal of Mathematics and Computer Science, 2021 (Other Refereed National Journals)

Some results on common zeros of two finite families of accretive operators

Technology Reports of Kansai University, 2020 (Refereed Journals of Other Institutions)

COUPLED FIXED POINT THEOREMS FOR RATIONAL TYPE CONTRACTIONS VIA C-CLASS FUNCTIONS

International Journal of Nonlinear Analysis and Applications, 2019 (Refereed Journals of Other Institutions) identifier

COUPLED FIXED POINT THEOREMS WITH C-CLASS FUNCTIONS

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.33, no.1, pp.109-124, 2018 (Journal Indexed in ESCI) identifier

Convergence Rate of Implicit Iteration Process and a Data Dependence Result

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.11, no.1, pp.189-201, 2018 (Journal Indexed in ESCI) identifier

Some results for nonexpansive mappings on metric spaces

New Trends in Mathematical Sciences, 2018 (Refereed Journals of Other Institutions)

New Fixed Point Results via C-class Functions in b-Rectangular Metric Spaces

COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, vol.9, no.2, pp.109-126, 2018 (Journal Indexed in ESCI) identifier

Some new fixed point results in b-metric spaces

Topol. Algebra Appl., 2018 (Refereed Journals of Other Institutions)

On the rate of convergence of different implicit iterations in convex metric spaces

Konuralp Journal of Mathematics, 2018 (Refereed Journals of Other Institutions)

Convergence of a Newton-like S-iteration process in R

Creative Mathematics and Informatics, 2017 (Refereed Journals of Other Institutions)

A CONVERGENCE ANALYSIS OF THREE-STEPNEWTON-LIKE METHOD UNDER WEAK CONDITIONS INBANACH SPACES

Bulletin of the Transilvania University of Brasov, 2017 (Refereed Journals of Other Institutions)

STRONG AND WEAK CONVERGENCE OF AN ITERATIVE PROCESS FOR A FINITE FAMILY OF MULTIVALUED MAPPINGS SATISFYING THE CONDITION (C)

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.66, no.1, pp.51-65, 2017 (Journal Indexed in ESCI) identifier

A new type of coupled fixed point theorem in partially orderedcomplete metric space

Journal of Mathematical Analysis, vol.7, pp.58-65, 2016 (Journal Indexed in ESCI)

Common Fixed Points of Two Generalized Asymptotically Quasi Nonexpansive Mappings

Annals of the Alexandru Ioan Cuza University, 2015 (Refereed Journals of Other Institutions)

APPROXIMATING FIXED POINTS OF NONEXPANSIVE MAPPINGSBY A FASTER ITERATION PROCESS

Journal of Advanced Mathematical Studies, 2015 (Refereed Journals of Other Institutions)

Some Fixed Point Results for Uniformly Quasi Lipschitzian Mappings in Convex Metric Spaces

Journal of Nonlinear Analysis and Optimization, vol.4, no.2, pp.143-148, 2013 (Refereed Journals of Other Institutions)

On convergence of a multi step iteration process with errors for a finite family of quasi nonexpansive multi valued mappings

Bulletin of Mathematical Analysis and Applications, vol.5, pp.61-74, 2013 (Journal Indexed in ESCI) identifier

Some Fıxed Poınt Results For Unıformly Quası Lıpschıtzıan Mappıngs In Convex Metrıc Spaces

Journal of Nonlinear Analysis and Optimization: Theory & Applications, vol.4, pp.143-148, 2013 (Refereed Journals of Other Institutions)

Approxımatıng Common Fıxed Poınts of Two Asymptotıcally Quası Nonexpansıve Mappıngs in Banach Spaces

Tamkang Journal of Mathematıcs, vol.42, pp.19-30, 2011 (Refereed Journals of Other Institutions)

Approximating Common Fixed Points of Two Asymptotically Quasi Nonexpansive Mappings in Banach Spaces

Tamkang Journal of Mathematics, vol.42, no.1, pp.19-30, 2011 (Refereed Journals of Other Institutions)

Some Results for Finite Families of Uniformly L Lipschitzian Mappings in Banach Spaces

Thai Journal of Mathematics, vol.9, pp.295-307, 2011 (Refereed Journals of Other Institutions) identifier

Strong convergence to common fixed points of a finite family of Z operators in normed spaces

International Journal of Engineering, Science and Technology, vol.2, pp.162-166, 2010 (Refereed Journals of Other Institutions)

On the Convergence of Implicit Iteration Process for Two Finite Families of Nonexpansive Mapping in Banach Spaces

JP Journal of Fixed Point Theory and Applications, vol.4, pp.209-223, 2009 (Refereed Journals of Other Institutions)

On The Convergence of Implicit Iteration Process for Two Finite Families of Nonexpansive Mappings in Banach Spaces

Jp Journal of Fixed Point Theory and Applications, vol.4, no.3, pp.209-223, 2009 (Refereed Journals of Other Institutions)

On the Convergence of a New Two Step Iteration in the Class of Quasi Contractive Operators

Int. Journal of Math. Analysis,, vol.3, pp.1881-1892, 2009 (Refereed Journals of Other Institutions) identifier

Refereed Congress / Symposium Publications in Proceedings

GENERALIZED 𝛂 − 𝛃-NONEXPANSIVE MULTIVALUED MAPPINGS AND THEIR PROPERTIES

1st INTERNATIONAL CONGRESS ON NATURAL SCIENCES (ICNAS-2021), Erzurum, Turkey, 10 - 12 September 2021, pp.672-679

ON HARDY ROGERS TYPE CONTRACTIONS IN A-METRIC SPACES

1st. Inter. E-Conf. in Math. Sciences and Fractional Calculus(ICMSFC Feb 2021), Al-Fayyum, Egypt, 16 - 18 February 2021, pp.1-6

Fixed Point Results in Cone Banach Spaces

7th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), 28 - 31 August 2018 identifier identifier

Polynomiography Via Different Iterative Methods

4th International Conference on Pure and AppliedSciences: Renewable Energy, İstanbul, Turkey, 23 - 25 November 2017

On the Local and Semi-Local Convergence of a New Newton-Like Method in Banach Spaces

4th International Conference on Pure and AppliedSciences: Renewable Energy, İstanbul, Turkey, 23 - 25 November 2017

Various generalizations of fixed point results in b-metric spaces

Operators on Morrey-type spaces and applications, 10 - 13 July 2017

Some results for nonexpansive mappings on metric spaces

International conference on applied analysis and mathematical modelling, 3 - 07 July 2017

A Fixed Point Proof of the Convergence of the Modified SP Iteration Process of Newton-Like

INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING, 10 - 12 May 2017

Common fixed points of φ-hemicontractive and nonexpansive operators in Banach spaces

INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING, 10 - 12 May 2017

Remarks on Picard Sequence in b -Metric Space

2nd international conference on advances in natural and applied sciences, 18 - 21 April 2017

Implicit S iteration process for contractive type mappings in W hyperbolic spaces

Interntional Conference on Differential Geometry, Algebra and Analysis, 15 - 17 November 2016

Approximating common fixed points of I asymptotically quasi nonexpansive mappings

5th International Eurasian Conference on Mathematical Sciences and Applications, 16 - 19 August 2016

On the convergence of implicit iteration processes in convex metric spaces

5th International Eurasian Conference on Mathematical Sciences and Applications, 16 - 19 August 2016

A FIXED POINT PROOF OF THE CONVERGENCE OF A NEWTON LIKE METHOD OBTAINED BY THE NORMAL S ITERATION PROCESS

International Conference on Analysis and Its Applications (ICAA-2016), 12 - 15 July 2016

Some Coupled Fixed Point Theorems for Generalized Contractions

IV. Uluslararası Avrasya Matematik Bilimleri ve Uygulamaları, 29 August - 05 September 2015

Approximating Fixed Points of Nonexpansive Mappings by a Faster Iteration Process

Algerian-Turkish International days on Mathematics, 12 - 14 September 2013

On the Convergence of an Iteration Method for Continuous Mappings on an Arbitrary Interval

International Congress in Honour of Professor H. M. Srivastava, 23 - 26 August 2012

An Iteration Process For Two Finite Families Of Mappings

World Congress on Engineering (WCE 2010), London, Canada, 30 June - 02 July 2010, pp.1967-1970 identifier identifier

Books & Book Chapters

Kümeler

in: MATEMATİK I, , Editor, Açıköğretim Fakültesi Dekanlığı, 2016

Sayılar

in: MATEMATİK I, , Editor, Açıköğretim Fakültesi Dekanlığı, 2016